# SDR USAA20090526SB085

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX MAINTENANCE REPORTED THE EMERGENCY EXIT PATH LIGHT, AT AFT GALLEY/CABIN BULKHEAD, WAS INOPERATIVE. MAINTENANCE RECONNECTED EMERGENCY EXIT LIGHT CONNECTOR ON CABIN BULKHEAD IN AFT GALLEY IN ASSOCIATION WITH WDM 33-51-21. OPERATIONAL CHECK GOOD.
